Pojedinosti o zapisu

On Maximum Matchings and Eigenvalues of Benzenoid Graphs

Hrčak - Portal znanstvenih časopisa Republike Hrvatske

Vidi informacije o repozitoriju  Pogledaj original
 
Polje Vrijednost
 
Naslov On Maximum Matchings and Eigenvalues of Benzenoid Graphs
O maksimalnom sparivanju i svojstvenim vrijednostima benzenoidnih grafova
 
Autor Fajtlowicz, Siemion
John, Peter E.
Sachs, Horst
 
Tema benzenoid graph; characteristic polynomial and spectrum of graphs; hexagonal systems; Hückel-MO-Theory; resonance theory
 
Opis In August 2003 the computer program GRAFFITI made conjecture 1001 stating that for any benzenoid graph, the size of a maximum matching equals the number of positive eigenvalues. Later, the authors learned that this conjecture was already known in 1982 to I. Gutman (Kragujevac). Here we present a proof of this conjecture and of a related theorem. The results are of some relevance in the theory of (unsaturated) polycyclic hydrocarbons.
U kolovozu 2003. uporabom kompjutorskoga programa GRAFFITI naslućeno je da je za bilo koji benzenoidni graf maksimalno sparivanje jednako broju pozitivnih svojstvenih vrijednosti. Kasnije su autori saznali da je taj rezultat bio poznat već 1982. Ivanu Gutmanu (Kragujevac). U članku je dan rigorozan dokaz toga
rezultata i odgovarajući teorem. Taj je rezultat od određene važnosti u teoriji policikličkih ugljikovodika.
 
Izdavač Croatian Chemical Society
 
Datum 2005-06-15
 
Vrsta resursa text
 
Format (na primjer PDF) pdf
 
Identifikator http://hrcak.srce.hr/12
http://hrcak.srce.hr/file/12
 
Izvor Croatica Chemica Acta (cca@chem.pmf.hr); Vol.78 No.2; ISSN 0011-1643 (Print); ISSN 1334-417X (Online)
 
Jezik en
 
Prava Parts of the contents of Croat. Chem. Acta (e. g. figures or tables) may be reproduced without prior permission, provided reference is made to their source.